The distribution of spacings of real-valued lacunary sequences modulo one

Sneha Chaubey, Nadav Yesha

Research output: Contribution to journalArticlepeer-review

Abstract

Let (Formula presented.) be a lacunary sequence of positive real numbers. Rudnick and Technau showed that for almost all (Formula presented.), the pair correlation of (Formula presented.) mod 1 is Poissonian. We show that all higher correlations and hence the nearest-neighbour spacing distribution are Poissonian as well, thereby extending a result of Rudnick and Zaharescu to real-valued sequences.

Original languageEnglish
Pages (from-to)416-428
Number of pages13
JournalMathematika
Volume68
Issue number2
DOIs
StatePublished - Apr 2022

Bibliographical note

Funding Information:
SC is supported by the Science and Engineering Research Board, Department of Science and Technology, Government of India under grant SB/S2/RJN‐053/2018. NY is supported by the Israel Science Foundation (grant No. 1881/20).

Publisher Copyright:
© 2022 The Authors. Mathematika is copyright © University College London and published by the London Mathematical Society on behalf of University College London.

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'The distribution of spacings of real-valued lacunary sequences modulo one'. Together they form a unique fingerprint.

Cite this